The communication complexity of interval orders

Faigle, Ulrich and Schrader, Rainer and Turán, György (1992) The communication complexity of interval orders.
Published in: Discrete Applied Mathematics Vol. 40 (1). pp. 19-28.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:33
Last Modified: 30 Jun 2014 12:33
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/743